# SDR SWAA2025120234461

- Difficulty date: November 12, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ACCESS PANEL 561BB AT LT WING.  REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WING IAW SRM 51-70-04-2R-10 REPAIR 10.
